On a complementary Minkowski inequality

Erwin Lutwak

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that the Brunn-Minkowski inequality can be viewed as a special case of a complementary Minkowski inequality.

Original languageEnglish (US)
Pages (from-to)70-74
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume72
Issue number1
DOIs
StatePublished - Nov 1979

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a complementary Minkowski inequality'. Together they form a unique fingerprint.

Cite this